CSpace

浏览/检索结果: 共2条,第1-2条 帮助

限定条件        
已选(0)清除 条数/页:   排序方式:
On the total domination number of graphs 期刊论文
UTILITAS MATHEMATICA, 2007, 卷号: 72, 页码: 223-240
作者:  Lam, Peter Che Bor;  Wei, Bing
收藏  |  浏览/下载:88/0  |  提交时间:2018/07/30
Path extendability of claw-free graphs 期刊论文
DISCRETE MATHEMATICS, 2006, 卷号: 306, 期号: 16, 页码: 2010-2015
作者:  Sheng, Yu;  Tian, Feng;  Wang, Jianglu;  Wei, Bing;  Zhu, Yongjin
收藏  |  浏览/下载:112/0  |  提交时间:2018/07/30
claw-free graphs  detour  locally connected  path extendable